Vaughan-Lee, Michael. (1398). Graham Higman's PORC theorem. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(4), 11-28. doi: 10.22108/ijgt.2018.112574.1498
Michael Vaughan-Lee. "Graham Higman's PORC theorem". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8, 4, 1398, 11-28. doi: 10.22108/ijgt.2018.112574.1498
Vaughan-Lee, Michael. (1398). 'Graham Higman's PORC theorem', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(4), pp. 11-28. doi: 10.22108/ijgt.2018.112574.1498
Vaughan-Lee, Michael. Graham Higman's PORC theorem. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1398; 8(4): 11-28. doi: 10.22108/ijgt.2018.112574.1498


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.